MAUDE Adverse Event Report: WELLSPECT HEALTHCARE, A DIVISION OF DENTSPLY IH AB LOFRIC; CATHETER, STRAIGHT

WELLSPECT HEALTHCARE, A DIVISION OF DENTSPLY IH AB LOFRIC; CATHETER, STRAIGHT
Model Number 40516
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The product was not available to be returned.Without the benefit of examination and testing, wellspect healthcare is precluded from commenting on the condition of the device or the cause of the occurrence.Should the device or additional information be received, a follow up report will be filed.
 
Event or Problem Description
According to the reporter, the user experienced a bleeding during urine catheterization.Also, the mark at the end of the catheter was off.No medical intervention reported.

Brand Name
LOFRIC
Common Device Name
CATHETER, STRAIGHT
Manufacturer (Section D)
WELLSPECT HEALTHCARE, A DIVISION OF DENTSPLY IH AB
aminogatan 1
p.o. box 14
mölndal, sweden SE-43 121
SW  SE-43121
MDR Report Key8054326
Report Number3009632672-2018-00004
Device Sequence Number1279905
Product Code EZD
UDI-Device Identifier07392532131721
UDI-Public07392532131721
Combination Product (Y/N)N
PMA/510(K) Number
K113424
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/11/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Model Number40516
Device Catalogue Number40516
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/11/2018
Initial Report FDA Received Date11/09/2018
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;